|Hiv Drugs and Crystal Meth
Mar 11, 2006
I have elevated liver enzymes, even when off hiv meds. Can monthly or bi-monthly use of crystal meth elevate AST/ALT levels? And if so, how long would the elevations last.
thanks for your site.
| Response from Dr. Holodniy
Perhaps, but many things including alcohol, hepatitis viruses, other meds or diseases can also cause these elevations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Crystal Meth Use And HIV Drug Interactions
- Diarrhea After Anal With Condom Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.